# SDR FDEA201201270348

- Difficulty date: January 27, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ANB70932
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CENTER HINGE CRACKED.  HINGE REMOVED AND REPLACED AS PER   SRM 51-31-01 REVISION 48.  R/H MAIN GEARWELL DOOR REMOVED AND REINSTALLED AS PER AMM 32-14-20-4 REVION 70.1.  OPERATION CHECK CARRIED OUT SATISFACTOTY AS PER AMM 32-  14-20-220-801 REVISION 70.1 AND AMM 32-34-05-700-801 REVISION 70.1.  REPAIR CLASSIFIED AS PER MAJOR AS PER GMM 6-2-100 REVISION 114.
